# SDR CHQA20140629222

- Difficulty date: June 29, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 22,049 hours, 19,561 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,904 hours, 24,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14539243001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT FUSELAGE INSIDE ACCESS 312AR FRAME 80 SHEAR CLIP WAS FOUND CRACKED AT STRINGER 1L. THE SHEAR CLIP WAS REPLACED IAW WITH SRM 51-40-02.
